MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY WHISPER VIEW; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION ACUITY WHISPER VIEW; WIRE, GUIDE, CATHETER
Model Number 4647
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the product has not been returned.If the product is returned, analysis will be performed and this report would be updated at that time.
 
Event or Problem Description
It was reported that during the lead implant procedure the tip of the guidewire broke off when retracted.Physician was not able to remove the foreign body.No adverse patient effects were reported.At this time, the product has not been returned.If the product is returned, analysis will be performed and this report would be updated at that time.
 
Additional Manufacturer Narrative
This lead was returned to boston scientific's post market quality assurance laboratory and visual inspection confirmed the guidewire tip was broke.The product appeared severely manipulated as the distal tip and body were kinked and the polymer tip had a detached section.At this time, the product has not been returned.If the product is returned, analysis will be performed and this report would be updated at that time.
 
Event or Problem Description

Brand Name
ACUITY WHISPER VIEW
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9125585
Report Number2124215-2019-19704
Device Sequence Number11377420
Product Code DQX
UDI-Device Identifier20802526512937
UDI-Public20802526512937
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2021
Device Model Number4647
Device Catalogue Number4647
Device Lot Number23399580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;